# SDR 200910301

- Difficulty date: October 27, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N583AJ
- Make and model: Gulstm GIV
- Aircraft serial: 1184
- Aircraft time: 7,014 hours, 2,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 920070
- Part serial: A117
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED NO DOWNLOCK INDICATION ON RT MLG, REPORTED TO ATC AND PERFORMED TOWER FLY BY TO VERIFY GEAR WAS DOWN.  PILOT PERFORMED LANDING GEAR EMERGENCY EXTEND PROCEDURES IAW AFM, AND ALERTED TOWER, EMERGENCY CREWS WERE ON STANDBY, A NORMAL LANDING WAS PERFORMED.  INSPECTED, FOUND LOOSE GEAR DOWNLOCK CONNECTOR PLUG ATTACHMENT, SECURED ATTACHMENT OF CONNECTOR PLUG, PERFORMED MULTIPLE GEAR RETRACTION CHECKS, ALL OPS NORMAL.   (K)
